Review of Symbolic Logic 13 (3):611-632 (2020)

Abstract
We prove strong completeness results for some modal logics with the universal modality, with respect to their topological semantics over 0-dimensional dense-in-themselves metric spaces. We also use failure of compactness to show that, for some languages and spaces, no standard modal deductive system is strongly complete.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/s1755020319000534
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,645
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Models and Ultraproducts: An Introduction.J. L. Bell & A. B. Slomson - 1972 - Journal of Symbolic Logic 37 (4):763-764.
Modal Logics of Metric Spaces.Guram Bezhanishvili, David Gabelaia & Joel Lucero-Bryan - 2015 - Review of Symbolic Logic 8 (1):178-191.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Axiomatizing Distance Logics.Oliver Kutz, Holger Sturm, Nobu-Yuki Suzuki, Frank Wolter & Michael Zakharyaschev - 2002 - Journal of Applied Non-Classical Logics 12 (3-4):425-439.
Notes on Logics of Metric Spaces.Oliver Kutz - 2007 - Studia Logica 85 (1):75-104.
Post Completeness in Congruential Modal Logics.Peter Fritz - 2016 - In Lev Beklemishev, Stéphane Demri & András Máté (eds.), Advances in Modal Logic, Volume 11. College Publications. pp. 288-301.
Halldén Completeness for Relevant Modal Logics.Takahiro Seki - 2015 - Notre Dame Journal of Formal Logic 56 (2):333-350.
Normal Modal Substructural Logics with Strong Negation.Norihiro Kamide - 2003 - Journal of Philosophical Logic 32 (6):589-612.
Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
Some Kinds of Modal Completeness.J. F. A. K. van Benthem - 1980 - Studia Logica 39 (2):125-141.
Some Kinds of Modal Completeness.J. F. A. K. Benthem - 1980 - Studia Logica 39 (2-3):125 - 141.
Modal Sequents for Normal Modal Logics.Claudio Cerrato - 1993 - Mathematical Logic Quarterly 39 (1):231-240.

Analytics

Added to PP index
2019-10-25

Total views
5 ( #1,110,536 of 2,349,063 )

Recent downloads (6 months)
2 ( #330,822 of 2,349,063 )

How can I increase my downloads?

Downloads

My notes